# SDR HALA2019051500245

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N214HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08129
- Aircraft time: 2,781 hours, 542 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - DURING DESCENT ECAM MESSAGE AIR ENG 1 BLEED ABNORMAL PR ECAM ACTIONS COMPLETED PACK 1 OFF. PERFORMED RESET AND BITE TEST OF BMC 1 AND 2 IAW AMM 36-11-00 NO FAULTS NOTED. OK FOR SERVICE.
